or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Family Planning › PG-Like Symptoms on Mini-Pill???
New Posts  All Forums:Forum Nav:

PG-Like Symptoms on Mini-Pill???

post #1 of 4
Thread Starter 

After spending alot of time lurking on other mini pill posts, I've decided to just ask around...has anyone had weird pregnancy-like symptoms on the mini pill?  

I have been on it (Camila/norethindrone) since about 2 months PP.  No PPAF yet (@ 10 months PP - whoo hoo! biggrinbounce.gif) but feeling...well...preggo!  Started with weird cramping, now also super nauseous, dizzy, tired, moody, have weird food cravings, gassy, peeing constantly...the works.  Have I been a great pill taker?  Of course not - I mean, I missed one (or two?) pills at the beginning of this pack (which is typical for me) and took the rest probably within 1-2 hrs. of the same time every night.  

 

Was not sure when to test, since PPAF hasn't arrived (and mini pills are all active pills, so no help there...) but took two FMU tests now, a few days apart (during last week of pack) and both were negative.  This means no "mini pill baby" for me, right??? winky.gif  


So...has anyone else had these symptoms on the mini pill and not been pg?  Could it be related to AF returning in the next few weeks?  Or the hormones in the pills themselves (why would it show up now?)?

 

Only other thing I can think of is DS is still nursing day/night (only takes a couple bites of solids here and there) and I've gotten back to my pre-pg weight - but I was eating lots (before nausea hit) and on prenatal vitamins/supplements, so it shouldn't be some kind of nutritional thing, right?

 

Help me, wise mamas! confused.gif

post #2 of 4
Thread Starter 

Nobody has responded here, so I'm not sure if this is normal or not?  Anybody out there had these side effects suddenly while on the mini-pill?  

 

Took one more pregnancy test a couple days after starting this thread - still nothing but BFNs.  Think I will have to talk to my doc...still dizzy, nauseous, some back pain, bloated, frequent pee trips, tired etc. though a bit less crampy - just BIZARRE!!! shrug.gif

post #3 of 4

Hi I saw this post a while ago but hadn't started the pill yet. I've been on it 1 month now and am definitely having those symptoms. Mainly sore nipples, extreme fatigue, cramping, etc... you won't have a period while on it...just random spotting. Thankfully it hasn't effected libido/mood which was my problem with past pills. I just hope i'm not pregnant! LO is only 3 months.

post #4 of 4
Thread Starter 

I haven't been back to the doc to talk to them about it, but my symptoms did eventually get less intense and then finally disappeared.  But it took a while, and alot of convincing on my part, because I was so paranoid!  (I mean, if you aren't having your period, you have all these symptoms, and so many have posted about "mini-pill babies" - it's enough to bug ya, for sure)

 

So, I hope you have good luck and maybe your body will adjust to the hormones soon.  Hormonal birth control always has some negative/weird side effects, I think, it just depends on what the mixed bag is for each kind (but the alternatives leave something to be desired, too...what's a girl to do?? shrug.gif)

 

Good luck! (oh, and I found some $1 tests at my Dollar Tree for those moments where you need a lil extra reassurance winky.gif - DS is now almost 1, but I'm still not ready to jump back into the baby rodeo!)

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Family Planning
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Family Planning › PG-Like Symptoms on Mini-Pill???